# SDR SWIA201437792

- Difficulty date: May 15, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N225AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 28,607 hours, 20,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY CEILING LIGHT INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
